Lacunas for hyperbolic differential operators with constant coefficients I

M. F. Atiyah R. Bott L. Gårding

TBD mathscidoc:1701.331381

Acta Mathematica, 124, (1), 109-189, 1969.9
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:19 uploaded by actaadmin ] [ 1100 downloads ] [ 0 comments ] [ Cited by 99 ]
@inproceedings{m.1969lacunas,
  title={Lacunas for hyperbolic differential operators with constant coefficients I},
  author={M. F. Atiyah, R. Bott, and L. Gårding},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203219521793090},
  booktitle={Acta Mathematica},
  volume={124},
  number={1},
  pages={109-189},
  year={1969},
}
M. F. Atiyah, R. Bott, and L. Gårding. Lacunas for hyperbolic differential operators with constant coefficients I. 1969. Vol. 124. In Acta Mathematica. pp.109-189. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203219521793090.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved